You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1977/33/1
A new equidistribution property of norms of ideals in given classes
Download
PDF
- A new equidistribution property of norms of ideals in given classes
Article
Original scientific text
Title
A new equidistribution property of norms of ideals in given classes
Authors
R. Odoni
1
Affiliations
Exeter, United Kingdom
Acta Arithmetica
1977/33/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
53-63
Main language of publication
English
Published
1977
Exact and natural sciences
mathematics